MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED CR STANDARD RIGHT SIZE 8; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED CR STANDARD RIGHT SIZE 8; PROSTHESIS, KNEE
Model Number 42-5026-064-02
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 04/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: medical product: articular surface fixed bearing cruciate retaining (cr) right 14 mm height: catalog#: 42521000514, lot#: 63455026; tibia cemented 5 degree stemmed right size e: catalog#: 42532007102, lot#: 63947833; all poly patella cemented 32 mm diameter: catalog#: 42540000032, lot#: 64129910; optipac-s 60 refob bn cmt r: catalog#: 4711500396-1, lot#: a746d06425.Foreign: (b)(6).Multiple mdr reports have been filed for this event.Please see associated report: 0001822565-2022-00595.Arthrofibrosis is defined as a complication of injury or trauma where an excessive scar tissue response leads to painful restriction of joint motion, with scar tissue forming within the joint and surrounding soft tissue spaces and persisting despite rehabilitation exercises and stretches.A manipulation of the joint is needed to loosen the scar tissue to regain range of motion.The necessary intervention is a non-invasive technique performed for treating stiffness and poor range of motion following total joint replacement.There is no product involvement and performed due to scar tissue only.
 
Event or Problem Description
It was reported via a clinical study that a study patient underwent a primary total knee arthroplasty.Approximately three months post-implantation the patient underwent a closed brisement procedure due to a loss in range of motion.Attempts have been made and no further information has been provided.

Brand Name
FEMUR CEMENTED CR STANDARD RIGHT SIZE 8
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13593883
Report Number3007963827-2022-00057
Device Sequence Number3860930
Product Code MBH
UDI-Device Identifier00889024230385
UDI-Public(01)00889024230385(17)280630(10)63947833
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42-5026-064-02
Device Catalogue Number42502606402
Device Lot Number63947833
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2022
Initial Report FDA Received Date02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight88 KG